# SDR CA050303002

- Difficulty date: February 28, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 99350H6163
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH FL340, THE CAPT DV WINDOW SHATTERED.  DIVERTED. REMOVED AND REPLACED WINDOW.
